Quick Search:

Sunyaev–Zel’dovich profile fitting with joint AMI-Planck analysis

Perrott, Yvette C, Javid, Kamran, Carvalho, Pedro, Elwood, Patrick J, Hobson, Michael P, Lasenby, Anthony N, Olamaie, Malak ORCID: https://orcid.org/0000-0002-8129-2521 and Saunders, Richard D E (2019) Sunyaev–Zel’dovich profile fitting with joint AMI-Planck analysis. Monthly Notices of the Royal Astronomical Society, 486 (2). pp. 2116-2128.

Full text not available from this repository.
Item Type: Article
Status: Published
DOI: https://doi.org/10.1093/mnras/stz826
School/Department: STEM
URI: http://ray.yorksj.ac.uk/id/eprint/4046

University Staff: Request a correction | RaY Editors: Update this record